# SDR COEA2017010501801

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 20,663 hours, 24,771 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: NSA93170401
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IDLE GATE FAILED ON CCAS IN FLIGHT. CREW ELECTED TO RETURN TO HNL. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SWITCH 150KR WITH SOLDER. ADJUSTED AND SECURED SWITCH. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
